MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. AQUASHIELD SYSTEM CO2 - FUJINON; WATER BOTTLE CAP

UNITED STATES ENDOSCOPY GROUP, INC. AQUASHIELD SYSTEM CO2 - FUJINON; WATER BOTTLE CAP
Model Number 00711553
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history record indicates no issues during manufacture; the device was manufactured to specification.The subject device was not returned to us endoscopy.The instructions for use contain the following: "prime the air/water channel prior to insertion of the endoscope into a patient.If water pressure is low, check to see that the lid cap is tightly closed.Check that the endoscope connector is firmly attached to the endoscope." in-service training has been provided to the user.
 
Event or Problem Description
The aquashield system co2 - fujinon is intended to be used with an air or carbon dioxide (co2) source from an endoscope with the purpose of supplying sterile water to the endoscope during endoscopic procedures.It is compatible with u.S.Commercially available sterile water bottles.This device is intended to be used for not more than 24 hours.The user facility reported during a procedure the connection between the aquashield system co2 and the endoscope was leaking sterile water.There was no report of injury to the patient or the user.

Brand Name
AQUASHIELD SYSTEM CO2 - FUJINON
Common Device Name
WATER BOTTLE CAP
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
MDR Report Key6817403
Report Number1528319-2017-00025
Device Sequence Number41318
Product Code FEQ
UDI-Device Identifier00816765013335
UDI-Public(01)00816765013335(17)180604(11)170604(10)1709622
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K163424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/04/2018
Device Model Number00711553
Device Catalogue Number00711553
Device Lot Number1709622
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2017
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;